# SDR AALA20120126DFW02

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 61,908 hours, 26,253 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED WITH GEAR DOWN FOR LANDING AND WHEN SELECTING LANDING FLAPS AURAL "LANDING GEAR" WARNING HORN CAME ON AND WOULD NOT SILENCE EVEN THOUGH GEAR HAD NORMAL DOWN AND LOCKED INDICATION.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AURAL WARNING CONTINUED DURING LANDING AND TAXI.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RELAY R2-295.  SYSTEM GROUND CHECK NORMAL OPERATION.
